MAUDE Adverse Event Report: OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, ROLLER, 24-28 FR., 12° AND 30°, LONG, STERILE, SINGLE US; WA22538C

OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE, ROLLER, 24-28 FR., 12° AND 30°, LONG, STERILE, SINGLE US; WA22538C
Model Number WA22538C
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the resection electrode the tip, ball of the snare was detached from the snare and ended up in the bladder.Now a foreign body was present in the patient, it was then recovered.The issue was found during an unknown procedure.There were no reports of patient injury or harm.

Brand Name
HF-RESECTION ELECTRODE, ROLLER, 24-28 FR., 12° AND 30°, LONG, STERILE, SINGLE US
Common Device Name
WA22538C
Manufacturer (Section D)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ  75124
Manufacturer (Section G)
OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O.
telickova 457/29
prerov 75124
EZ   75124
Manufacturer Contact
todd brill
801 west park drive
westborough, MA 01581
5082077661
MDR Report Key24901585
Report Number3007960282-2026-00073
Device Sequence Number8938418
Product Code FAS
UDI-Device Identifier14042761073964
UDI-Public14042761073964
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100275 / K
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA22538C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown